# SDR 96FDEA01699

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed Sealer
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 10,000 FT WITH CABIN AT 30 PSI AIR SPEED GOING THROUGH 300 KTS A LOUD NOISE FOLLOWED BY A WHISTLING CAME FROM CAPTAINS L1 WINDOW LEFT SIDE.  FOUND TAPE HAD COME OFF OUTSIDE OF L 1 WINDOW EXPOSING UNCURED SEALANT.  CLEANED SEALANT FROM A/C FUSELAGE, RESEALED AND APPLIED HUFFER HEAT FOR 2.5 HOURS.  RETAPED SEALANT, OK FOR FLIGHT.
